# SDR DALA2021032201663

- Difficulty date: March 18, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 62,883 hours, 20,505 cycles
- System (JASC): 2927 · Hydraulic Pressure Regulator, Auxiliary
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 5808-MISC/DE- DUE TO R HYD SYS PRESS EICAS MESSAGE. CORRECTIVE ACTION: REPLACED RT SYSTEM PRESSURE SWITCH. OPS CHECKED OK.
